# SDR DALA2025050903615

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 76,547 hours, 29,311 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0953940) CORROSION OUT OF LIMITS ON FLOOR BEAM BTW STA312 AND LBL21-LBL23 UPPER/AFT CHORD. FLOOR BEAM BTW STA 312 AND LBL21-LBL23 UPPER/AFT CHORD WAS REPAIRED PERMANENTLY CATEGORY A PER B737-800 SRM 53-10-51-2R PROCEDURE 15, REPAIR 15.
